# SDR AALA20130918002

- Difficulty date: September 18, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 47,307 hours, 22,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR AT BS 216 RT AT SEAT TRACK NR 6.  INSTALLED SUBFLOOR DOUBLER FROM BS 210 TO 218 RT HAND IAW AARD 53-20-00-16.
